Asimptoticheskij raspad odnomernogo volnovogo paketa v nelinejnoj dispergiruyushchej srede - Désintégration asymptotique d'un paquet d'ondes unidimensionnel dans un milieu dispersif non linéaire - Asymptotic decay of a one-dimensional wave packet in a non linear dispersive medium

Kalyakin, L.A.

Matematiceskij Sbornik (Moskva) 132(4): 470-495

1987


ISSN/ISBN: 0368-8666
Accession: 074144279

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal